Angiono, I.: A quantum version of the algebra of distributions of SL2 . In: Publications of the Research Institute for Mathematical Sciences 54, 1, 141-161 (2018).
doi: 10.4171/PRIMS/54-1-5
url: https://doi.org/10.4171/PRIMS/54-1-5
url: https://arxiv.org/abs/1607.04869
Andruskiewitsch, N. and I. Angiono: On finite dimensional Nichols algebras of diagonal type. In: Bulletin of Mathematical Sciences 7, 3, 353-573 (2017).
doi: 10.1007/s13373-017-0113-x
url: https://link.springer.com/article/10.1007%2Fs13373-017-0113-x
http://edoc.mpg.de
The Max Planck Society does not take any responsibility for the content of this export.